C. Hypoactive sexual disorder
D. Sexual aversion disorder
E. Female sexual arousal disorder
A 64-year-old post-menopausal woman has been recently diagnosed with breast cancer stage II. After necessary investigations, surgical excision of the tumor was performed and the excised tissue was sent for histopathological examination, which showed that her tumor cells were positive for estrogen receptors. She was prescribed combination of tamoxifen and cytotoxic chemotherapy. On her follow up after 6 weeks, she complained of hot flashes and vaginal bleeding. The physician explained that the symptoms were due to side effects of tamoxifen. After complete physical examination, her blood sample was sent for follow up laboratory examination, which showed an electrolyte imbalance.
Provided that her other medications are not interfering with electrolyte balance, which of the following electrolyte defects is most likely caused by tamoxifen?